# SDR HNAA2021112900592

- Difficulty date: November 6, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 48,307 hours, 45,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E889024 - REINFORCEMENT ON FR 69 DAMAGED FROM CHAFING BETWEEN STRGS 18L-19L .... REMOVED AND INSTALLED SERVICEABLE LOWER LH FR 69 FRAME REINFORCEMENT ANGLE IAW PIEDMONT EO1-53-21-0319 AND EMB 145 SRM 51-40-02.
